# SDR YENA20130527114

- Difficulty date: May 27, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 50,483 hours, 18,917 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Magnet
- Part number: 4A0322
- Part serial: FACW3437FLS8
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,825 hours, 2,738 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 771 AT 1000 FT,  NOTICED NR 1 ENGINE N1 WAS BELOW NR 2 ENGINE N1 STABLE AIRCRAFT, APPROACH CONTINUED.  NEARING 500 NR 1 ENGINE FAILED.  CONTINUED & LANDED.  SHUTDOWN ENG AND TAXIED TO GATE.  REMOVED & REPLACED PMA IAW AMM TASK 73-22-38-000-010-B.  OPS CHECKED OK, NO FAULTS NOTED.
